Learn how to use Mayo Clinic Connect
Request an Appointment
← Return to Spinal Stimulator effect on the heart
Spinal Stimulator effect on the heart
Thank you Justin. Those articles were very informative.
My pain specialist want me to contact Boston Scientific's Support group to let them know what I've obsearved. I'll do that on Monday.
I feel better, with less arrhythmia when the stim is off. Or if it's a bad bout, if I turn the stim off.
Thanks for your help. I feel a bit more prepared to talk to Boston Scientific now.
Jump to this post
I have not had that problem. I do have SVT and an occasional Afib but I had those before the stim. I have found that with pain management too much cortisone sets my heart into more of both.
Create an account to connect with other patients and caregivers like you.Ask questions, get answers, and give and get support.Also follow blogs from Mayo Clinic experts.
Already have an account? Sign In